# SDR DL72W002452

- Difficulty date: December 15, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- Aircraft time: 79,683 hours, 54,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 90052
- Part serial: A9102
- Condition: Inoperative
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EMERG LIGHT INOP.  REPLACED POWER PACK
